Dry tongue and soapy taste, sore mouth

Just over the last few days I have had this soapy taste in my mouth, its been very odd, but ignored it as thought it was my toothpaste which I haven't changed. My mouth has been sore inside the lower lips for about a month but I do get this from time to time. Now my tongue is feeling very dry today and my mouth is dry. I have recently been to the dentist for a check up and nothing needed to be done. I am presently on 50mcg Actavis Levothyroxine plus 3 Nutri Thyroid and supplements. I have Hashimotos. I have been feeling well in myself, sometimes a little air hungry but goes off shortly after. Not sleeping very well either. Taking Vit D 1500iu, kelp, Ashwagandha, Rhodiola, Vit C, B complex, MSM, Glucosamine, probiotics, Zinc, Magnesium, Resveratrol, Nattokinase and Serrapeptase as I had a heart attack through blood clotting, and D Ribose, and CoQ10. I haven't changed any supplements recently. I don't eat grains or gluten, have been eating healthy eggs, salad, ok..........some ice cream in the garden can't be good all the time! Bananas, apples, a bit of cream as I bought a pot and had it on some peaches so this is a new addition. I haven't had this before. I have aged a lot in the last few years since my heart attack and taking Clopidogrel and aspirin for a year. They were giving me stomach pains and weird symptoms and come off them hence the Nattokinase and Serrapeptase. I wonder if they have damaged my digestive system somehow and I am not taking in the nutrients properly. I have also lost over 3 stone in the last 17 months, maybe down to more walking and better eating, gone from a size 20 to a 14.

2 Replies

oldestnewest
  • I had the soapy taste with Mercury Pharma and Wockhardt, especially just after I had washed my hair. My mouth was very salty tasting with Actavis. Still have a very plastic taste in mouth. Think generics are very bad for stomach issues. Wish you well.

  • Thanks, hope to switch to NDT after the summer holidays, don't want to rock the boat for the children. See what happens in September. Just brushing my teeth again, yuck! Now you mention generics, my Mum is 91 and taking levo, I wonder if that is what is causing various stomach issues, I will ponder on that issue.

You may also like...